# SDR GLBA2015080500530

- Difficulty date: August 3, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 35,352 hours, 35,361 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Module
- Part number: 12038594001
- Part serial: 05574929B
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH, RIGHT MLG LIGHTS DID NOT ILLUMINATE.  A LIGHTS THEN BURNED BRIGHTLY FOR A FEW SECONDS & THEN EXTINGUISHED.  GEAR WAS THEN CYCLED UP & APPROACH WAS ABORTED, B SYSTEM INDICATOR, CB THEN TRIPPED.   R & R LG CONTROL MODULE IAW MM 32-31-01.   OPS CHECKED GOOD.
